I've had a surgical abortion about 4 weeks and 5 days ago. The Sunday following my abortion I was put on birth control pills, Microgestin fe 1/20. I've taken them every single day on time except on one occasion an hour late. I've been having unprotected sex with my boyfriend during these weeks following my abortion, but he does not ejaculate inside of me. On my 3rd day of "placebo" pills, I began bleeding red blood with cramps. It's been very light. The next day it was dark red or dark brown. I was still having cramps. Today it's still brown discharge, but later stopped. I've also been feeling nauseas today. I was wondering if I could be pregnant or is this just all the period I get?
Its your period.
The birth control is changing the lining of your uterus by thinning it so your periods are going to be different on it. Having a very light period or brown discharge is definitely not uncommon. As you are on the pill longer you may get a period that is more like the ones you had before birth control. At this point your body is still getting used to the extra hormones and adjusting.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jul 2014 • 1 answer
Updated 15 Jan 2015 • 1 answer
Updated 5 Jun 2015 • 1 answer
Updated 29 Jul 2015 • 1 answer
Updated 9 Jun 2018 • 1 answer